Just accidently wiped out my msge--Oh well here goes again!
I've been on a really successful remi treatment since last Nov. But now I've noticed that 2 wks
to 10 days just before my next scheduled infusion, I start having some joint pain--mostly wrists--
and even a little constipation. (Now that's a new one!) Seems like I remember someone else
having the same problem a while back. Then after the infusion, all's well again.
Anyone else notice the same thing?
Left-sided UC since 1991.
Started Remicade Nov 2008
Moderate to severe left-sided UC, Dx 1991
Lialda 2 per day
Prednisone for flares. SCD recipe yogurt daily for probiotics.
Fish oil caps and Multivitamin and Bee PollenPrima. Reuteri. L Glutamine, and iron supplement
Started Remicade infusions 11/06/08
Posted 8/4/2009 7:50 PM (GMT -7)
Remicade gave me such severe joint pain that I had to stop taking it. It can be one of the "lupus-like" symptoms that can be caused by Remi.
Leslie, 31~ UC diagnosed in 1999
3 lialda x day
multi-vitamin, calcium, fish oil